Firstly, Welcome to MT.
Secondly congratulations on losing weight, 1 to 2 lbs a week is good progress.
Theoretically AAS can aid in fat loss but there are side effects to consider, I would be concerned with increasing your blood pressure which is very likely to be high due to your weight.
Weight loss is best done gradually , the faster you loss weight the more likely it is that you will put it back on.
Shutting down your endogenous testosterone and raising oestrogen levels is not going to help, when you come off cycle it is likely that you will gain fat.
PCT is not an easy process to endure and controlling diet is difficult when you are dealing with the low mood that you will experience while recovering.
It is unlikely that the Anavar that your "mate" has for sale is genuine, dianabol is notorious for raising blood pressure and also increases water retention, not things that I would recommend for someone who is overweight.
I recommend that you continue as you are , may be research more on diets, possibly look at a ketogenic diet or intermittent fasting.
And continue with the weight training obviously
post edited by Dumbat - 2019/02/02 00:32:25